# SDR ASOA20130831070C

- Difficulty date: August 31, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 26,457 hours, 20,226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED AN ELECTRICAL BURNING ODOR COMING OUT OF CAPTAINS SIDE WINDSHIELD.  MX PERFORMED OPS CHECKS OF WINDSHIELD HEATING SYS.  NO DEFECTS WERE FOUND.  PERFORMED GVI OF WIRING BEHIND GLARESHIELD NO DEFECTS FOUND.  THE ACFT WAS RELEASED FOR SERVICE.
